About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 109546, 19 pages
http://dx.doi.org/10.1155/2012/109546
Research Article

Blow-Up Analysis for a Quasilinear Degenerate Parabolic Equation with Strongly Nonlinear Source

School of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 8 January 2012; Accepted 26 April 2012

Academic Editor: Yong Hong Wu

Copyright © 2012 Pan Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Kalashnikov, “Some problems of the qualitative theory of nonlinear degenerate parabolic equations of second order,” Russian Mathematical Surveys, vol. 42, pp. 169–222, 1987. View at Zentralblatt MATH
  2. Z. Wu, J. Zhao, J. Yin, and H. Li, Nonlinear Diffusion Equations, World Scientific, River Edge, NJ, USA, 2001. View at Publisher · View at Google Scholar
  3. H. J. Fan, “Cauchy problem of some doubly degenerate parabolic equations with initial datum a measure,” Acta Mathematica Sinica, vol. 20, no. 4, pp. 663–682, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Li, “Cauchy problem and initial trace for a doubly degenerate parabolic equation with strongly nonlinear sources,” Journal of Mathematical Analysis and Applications, vol. 264, no. 1, pp. 49–67, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Cianci, A. V. Martynenko, and A. F. Tedeev, “The blow-up phenomenon for degenerate parabolic equations with variable coefficients and nonlinear source,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 7, pp. 2310–2323, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Di Benedetto, Degenerate Parabolic Equations, Universitext, Springer, New York, NY, USA, 1993.
  7. J. N. Zhao, “On the Cauchy problem and initial traces for the evolution p-Laplacian equations with strongly nonlinear sources,” Journal of Differential Equations, vol. 121, no. 2, pp. 329–383, 1995. View at Publisher · View at Google Scholar
  8. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science University of Tokyo A, vol. 16, pp. 105–113, 1966.
  9. V. A. Galaktionov and H. A. Levine, “A general approach to critical Fujita exponents in nonlinear parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 34, no. 7, pp. 1005–1027, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Deng and H. A. Levine, “The role of critical exponents in blow-up theorems: the sequel,” Journal of Mathematical Analysis and Applications, vol. 243, no. 1, pp. 85–126, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Q. Huang, K. Mochizuki, and K. Mukai, “Life span and asymptotic behavior for a semilinear parabolic system with slowly decaying initial values,” Hokkaido Mathematical Journal, vol. 27, no. 2, pp. 393–407, 1998. View at Zentralblatt MATH
  12. T.-Y. Lee and W.-M. Ni, “Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem,” Transactions of the American Mathematical Society, vol. 333, no. 1, pp. 365–378, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. A. Levine, “The role of critical exponents in blowup theorems,” SIAM Review, vol. 32, no. 2, pp. 262–288, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Li and C. Mu, “Life span and a new critical exponent for a degenerate parabolic equation,” Journal of Differential Equations, vol. 207, no. 2, pp. 392–406, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K. Mukai, K. Mochizuki, and Q. Huang, “Large time behavior and life span for a quasilinear parabolic equation with slowly decaying initial values,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 39, no. 1, pp. 33–45, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y.-W. Qi, “The critical exponents of parabolic equations and blow-up in Rn,” Proceedings of the Royal Society of Edinburgh A, vol. 128, no. 1, pp. 123–136, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Winkler, “A critical exponent in a degenerate parabolic equation,” Mathematical Methods in the Applied Sciences, vol. 25, no. 11, pp. 911–925, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J.-S. Guo and Y. Y. Guo, “On a fast diffusion equation with source,” The Tohoku Mathematical Journal, vol. 53, no. 4, pp. 571–579, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. Mu, Y. Li, and Y. Wang, “Life span and a new critical exponent for a quasilinear degenerate parabolic equation with slow decay initial values,” Nonlinear Analysis, vol. 11, no. 1, pp. 198–206, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. C. Mu, R. Zeng, and S. Zhou, “Life span and a new critical exponent for a doubly degenerate parabolic equation with slow decay initial values,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 181–191, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Friedman and B. McLeod, “Blow-up of positive solutions of semilinear heat equations,” Indiana University Mathematics Journal, vol. 34, no. 2, pp. 425–447, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. V. A. Galaktionov, “Conditions for nonexistence in the large and localization of solutions of the Cauchy problem for a class of nonlinear parabolic equations,” Zhurnal Vychislitel'noi Mathematikii mathematicheskoi Fiziki, vol. 23, no. 6, pp. 1341–1354, 1983.
  23. F. B. Weissler, “Single point blow-up for a semilinear initial value problem,” Journal of Differential Equations, vol. 55, no. 2, pp. 204–224, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. V. A. Galaktionov and S. A. Posashkov, “Single point blow-up for N-dimensional quasilinear equations with gradient diffusion and source,” Indiana University Mathematics Journal, vol. 40, no. 3, pp. 1041–1060, 1991. View at Publisher · View at Google Scholar
  25. C. Mu and R. Zeng, “Single-point blow-up for a doubly degenerate parabolic equation with nonlinear source,” Proceedings of the Royal Society of Edinburgh A, vol. 141, no. 3, pp. 641–654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Friedman and Y. Giga, “A single point blow-up for solutions of semilinear parabolic systems,” Journal of the Faculty of Science. University of Tokyo IA, vol. 34, no. 1, pp. 65–79, 1987. View at Zentralblatt MATH
  27. P. Souplet, “Single-point blow-up for a semilinear parabolic system,” Journal of the European Mathematical Society, vol. 11, no. 1, pp. 169–188, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. N. V. Afanas'eva and A. F. Tedeev, “Fujita-type theorems for quasilinear parabolic equations in the case of slowly vanishing initial data,” Matematicheskiĭ Sbornik, vol. 195, no. 4, pp. 459–478, 2004. View at Publisher · View at Google Scholar
  29. C. L. Mu, P. Zheng, and D. M. Liu, “Localization of solutions to a doubly degenerate parabolic equation with a strongly nonlinear source,” Communications in Contemporary Mathematicals, vol. 14, no. 3, Article ID 1250018, 2012. View at Publisher · View at Google Scholar
  30. E. DiBenedetto and A. Friedman, “Hölder estimates for nonlinear degenerate parabolic systems,” Journal für die Reine und Angewandte Mathematik, vol. 357, pp. 1–22, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. O. A. Ladyzhenskaja, V. A. Solonnikov, and N. N. Uralt'seva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, RI, USA, 1968.
  32. O. A. Oleĭnik and S. N. Kružkov, “Quasi-linear parabolic second-order equations with several independent variables,” Uspekhi Matematicheskikh Nauk, vol. 16, no. 5, pp. 115–155, 1961.
  33. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.